# SDR DALA2017042603460

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 45,226 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON MAIN CABIN RBL44 CUSP MEMBRANE, STA 930.  REPAIRED IAW SRM 53-20-02.
